Follow
Ghodrat Aalipour
Ghodrat Aalipour
Amazon - Alexa AI
Verified email at amazon.com
Title
Cited by
Cited by
Year
On the structure of the power graph and the enhanced power graph of a group
G Aalipour, S Akbari, PJ Cameron, R Nikandish, F Shaveisi
arXiv preprint arXiv:1603.04337, 2016
1222016
On the coloring of the annihilating-ideal graph of a commutative ring
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
Discrete Mathematics 312 (17), 2620-2626, 2012
942012
The classification of the annihilating-ideal graphs of commutative rings
G Aalipour, S Akbari, M Behboodi, R Nikandish, MJ Nikmehr, F Shaveisi
Algebra Colloquium 21 (02), 249-256, 2014
712014
Minimal prime ideals and cycles in annihilating-ideal graphs
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
The Rocky Mountain Journal of Mathematics, 1415-1425, 2013
382013
On the distance spectra of graphs
G Aalipour, A Abiad, Z Berikkyzy, J Cummings, J De Silva, W Gao, ...
Linear algebra and its applications 497, 66-87, 2016
332016
On the Cayley graph of a commutative ring with respect to its zero-divisors
G Aalipour, S Akbari
Communications in Algebra 44 (4), 1443-1459, 2016
222016
Applications of sequence to sequence models for technical support automation
G Aalipour, P Kumar, S Aditham, T Nguyen, A Sood
2018 IEEE International Conference on Big Data (Big Data), 4861-4869, 2018
212018
Some properties of a Cayley graph of a commutative ring
G Aalipour, S Akbari
Communications in Algebra 42 (4), 1582-1593, 2014
172014
Laplacian spectral characterization of two families of trees
G Aalipour, S Akbari, N Shajari
Linear and Multilinear Algebra 62 (7), 965-977, 2014
122014
A weighted cellular matrix-tree theorem, with applications to complete colorful and cubical complexes
G Aalipour, AM Duval, W Kook, KJ Lee, JL Martin
Journal of Combinatorial Theory, Series A 158, 362-386, 2018
62018
On the spectrum of the closed unit graphs
M Rezagholibeigi, G Aalipour, AR Naghipour
Linear and Multilinear Algebra 70 (10), 1871-1885, 2022
42022
Proof of a conjecture of Graham and Lov\'asz concerning unimodality of coefficients of the distance characteristic polynomial of a tree
G Aalipour, A Abiad, Z Berikkyzy, L Hogben, FHJ Kenter, JCH Lin, M Tait
arXiv preprint arXiv:1507.02341, 2015
42015
Application of some combinatorial arrays in coloring of total graph of a commutative ring
G Aalipour, S Akbari
arXiv preprint arXiv:1305.4315, 2013
32013
On D-equivalence class of Km, n
G Aalipour, S Akbari, Z Ebrahimi
Unpublished manuscript, 2009
12009
Latin-sum arrays and coloring the total graph of a commutative ring
G Aalipour, S Akbari
The system can't perform the operation now. Try again later.
Articles 1–15